Coupling constants for stochastic spin systems
M.J. de Oliveira
Physica A: Statistical Mechanics and its Applications, 1994, vol. 203, issue 1, 13-23
Abstract:
Time evolution equations for coupling constants are introduced and applied to some one-dimensional stochastic spin models that do not satisfy detailed balance. The stationary solution is obtained numerically by using successive approximations in which coupling constants corresponding to cluster of spins larger than a certain size are neglected.
Date: 1994
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437194900280
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:203:y:1994:i:1:p:13-23
DOI: 10.1016/0378-4371(94)90028-0
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().